Subgroup growth of lattices in semisimple Lie groups

Alexander Lubotzky Einstein Institute of Mathematics, The Hebrew University of Jerusalem Nikolay Nikolov New College, Oxford University

TBD mathscidoc:1701.331946

Acta Mathematica, 193, (1), 105-139, 2003.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 136 downloads ] [ 0 comments ]
@inproceedings{alexander2003subgroup,
  title={Subgroup growth of lattices in semisimple Lie groups},
  author={Alexander Lubotzky, and Nikolay Nikolov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345339309655},
  booktitle={Acta Mathematica},
  volume={193},
  number={1},
  pages={105-139},
  year={2003},
}
Alexander Lubotzky, and Nikolay Nikolov. Subgroup growth of lattices in semisimple Lie groups. 2003. Vol. 193. In Acta Mathematica. pp.105-139. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345339309655.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved